FIND THE ANSWERS

Bad experience with epiduo HELP PLEASE?

Answer this question

  • Bad experience with epiduo HELP PLEASE?


Answers

Answer #1 | 01/01 2014 22:06
First of all, I have to agree. What you are going through is a common side effect for people who use Epiduo. I have been an Epiduo user for about four months now, and the first five days I experienced peeling and I hid my face most of the day. I asked my derm, and she suggested three things. 1) Get a good moisturizer. I actually also used an Oil-Free moisturizer, and that burned my skin after the epiduo. The ONLY moisturizer that has actually worked for me was a brand called Aquaphor. It's not like most moisturizers, it kinda looks like Vaseline. But it REALLY does the trick for me. You can find it at Walgreens. I put it on at night and I saw the dryness reduce by about 90% the next day. My friend also uses Epiduo, and Aquaphor works for her as well. :) 2) Put the Epiduo on AFTER the moisturizer. It will kill your skin if you put it on without any moisturizer. Trust me. 3) Put less on your face! The first day, I put it on my T-zone and all of over my cheeks and forehead. That was the mistake. You want to use as little as possible. Good luck!
Positive: 31 %

Possible answer

Get serious about zits. ... During your visit you can find out more about Epiduo Gel and how it can help you take ... Please visit Galderma’s website ...
Read more
Positive: 31 %
EPIDUO® (adapalene and ... Your Action Plan. Use this simple plan to help your daughter take action and find ... Please visit Galderma’s website for our ...
Read more
Positive: 26 %
Epiduo is an excellent prescription medication for Acne. ... Epiduo for my Acne Problem? ... please call 911.
Read more
Positive: 12 %
I'm just wondering if anybody has any good/bad experiences with ... Please help answer this question if ... Epiduo...anyone have experience using any or ...
Read more
Positive: 10 %

Show more results